Q. How to have a healthy life without anxiety?

Answered by
Dr. Koushik Mukherjee
and medically reviewed by iCliniq medical review team.
Published on Oct 14, 2018

Hi doctor,

I am 21 years old. Last month, I was experiencing some ringing sounds in my ears, with dizziness. It triggered my health anxiety. I convinced myself that I have MS. Now after a month, my dizziness is gone. But I have new symptoms like joints making crackling sounds (especially in my hips and shoulders). My arms and calf muscles are tight sometimes, and they hurt a lot. My hips make a loud popping sound sometimes which I have never heard it before. If I swing my leg in a circular motion, it makes a loud pop. It causes my whole body to vibrate. I am panic, and I am afraid of going to the doctor. Currently, I am taking Magnesium 200 mg daily.

Dr. Koushik Mukherjee

Family Physician General Practitioner
#

Hi,

Welcome to icliniq.com.

You are suffering from generalized anxiety disorder. Your joint symptoms may occur due to vitamin D deficiency. I suggest you do a blood vitamin D level and a complete blood count. Multiple sclerosis does not happen with joint symptoms. It is a disease though commonly seen in young females, often manifest with limb weakness and cramping in one of the limbs. Multiple sclerosis can present with vertigo in case of brainstem involvement. But, it seems to be a remote possibility in your case. I suggest you take an anxiolytic for your symptoms. If the vitamin D level is found to be low, you may need a vitamin D supplementation.

Also Read Answers From:

Related Questions & Answers


Does vitamin deficiency cause twitching and tingling?

Query: Hi doctor, Before a week, I began having twitches and tingling in both legs from the knee down. For some time now, probably 6 months or more, I also began feeling that my legs were heavy and just general weakness all over, not really muscle weakness. I am also a gastric bypass patient and have a his...  Read Full >>


Answer: Hi, Welcome to icliniq.com. Vitamin B12 deficiency can cause subacute combined degeneration of the cord. So, the treatment is daily Vitamin B12 or Vitamin B complex supplementation for 12 weeks. Your vitamin D levels are also low. The treatment is Vitamin D capsules 60000 IU every Sunday for 12 ...  Read Full

Can anxiety cause foot drop and twitches in the body?

Query: Hi doctor, I am a 26 year old female, and I developed foot drop five weeks ago, the foot was numb, and I could not dorsiflex it. But, now I can dorsiflex, and the steppage gait has disappeared unless I walk long distances. I have more power in the foot now, but it is still a lot weaker than the oth...  Read Full >>


Dr. Hitesh Kumar
Neurologist

Answer: Hello, Welcome to icliniq.com. It is good that your foot drop is improving in a five weeks period. The twitches that you are feeling may be due to anxiety also. If it was ALS (amyotrophic lateral sclerosis), the foot drop would be unlikely to improve. As it is improving, it is unlikely to be...  Read Full

I do not show my emotion at any time. Is that due to anxiety or social disorder?

Query: Hello doctor, I believe I have some form of social disorder. I do not have feelings like others. I do not feel empathy but can be empathetic on cue as I know the social cues. And I prefer to keep to myself. Can you please advise where I can be diagnosed? I have always thought it was anxiety as this...  Read Full >>


Dr. Suresh Kumar G D
Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hi, Welcome to icliniq.com. With the limited information you have provided, it is difficult to give an accurate opinion. It is possible you are describing some features of autism spectrum traits or Asperger syndrome which can manifest as social communication difficulties and anxiety. It is not unc...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Family Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.